Discussions By Condition: Gastrointestinal conditions


Posted In: Gastrointestinal conditions 0 Replies
  • Posted By: henrykahn
  • March 1, 2007
  • 04:38 AM

A couple nights ago my dad started throwing up all night after every hour (Sunday Night) on Monday he went to the doctor and they gave him a prescription Phenergan but walgreens gave us Promethazine a generic all day tuesday it stopped the vomiting but he felt really weak like barely able to stand up, etc. All day today (wednesday) he was weak but whenever he eats (only tea and some bread) he feels like the food is stuck by his chest like he's full. He just threw up a while ago. The doctors office called and said the blood report and urine test showed everything to be normal in limits. Does anyone know what could be wrong and what we should do?

And one more detail: He was taking the medicine from Monday night to Tuesday evening and stopped because he wasn't throwing up anymore and he was becoming very sleepy and weak. As I said he just through up a while ago (Wednesday around 10:30PM its 10:52 PM right now) Should he take another pill or what?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?